MAUDE Adverse Event Report: MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; SENSOR, GLUCOSE, INVASIVE

MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; SENSOR, GLUCOSE, INVASIVE
Model Number MMT-7811NA
Medical Device Problem Codes Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 416 mg/dl.Customer's blood glucose value was 416 mg/dl at the time of the call.Customer reported that the high blood glucose levels began on (b)(6) 2019.The customer did not state how they treated hyperglycemia.The customer states that they were changing transmitter at the time.The product was returned for analysis.
 
Additional Manufacturer Narrative
The event was reported in error.
 
Additional Manufacturer Narrative
Device was able to charge properly.Device failed to communicate and sync during radio frequency association, problem was isolated to electronic assembly.Unable to perform functional test due to communication anomaly.

Brand Name
XMTR MMT-7811NA GST3C LOCKOUT
Common Device Name
SENSOR, GLUCOSE, INVASIVE
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9201165
Report Number2032227-2019-105535
Device Sequence Number19609799
Product Code MDS
UDI-Device Identifier00763000215538
UDI-Public(01)00763000215538(17)191122
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/22/2019
Device Model NumberMMT-7811NA
Device Catalogue NumberMMT-7811NA
Device Lot NumberA000665681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer04/17/2020
11/03/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date04/17/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient Weight145